# SDR J6BA2025022005

- Difficulty date: February 5, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FLOOR BOARD LANDING BETWEEN FS 409.00 TO FS 409.00 + 37 AT RBL 9.0 BEYOND LIMITS OF REO 601R-53-00-005.    (FILED CLOSED)    PERFORMED REPAIR OF FLOOR BEAM FROM FS 409.00 TO FS 409.00 + 37 WITH REFERENCE TO REO 601R-53-00-027 REV "D" DATED 26-NOV-2009.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
